Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes delayed periods inspite of having I pill?

Answered by
Dr.
Dr. S Patra

OBGYN

Practicing since :2011

Answered : 4047 Questions

default
Posted on Mon, 4 Aug 2014 in General Health
Question: actually we had sex on 6th XXXXXXX and the condom was broken on the next day i took ipill still now i dint got periods my last period was 24th may. on 12th july i did pregancy test it showed postive.i took vitamin c tablets and ate pappaya and pineapple .iam really worried about my periods please suggest me what to do
doctor
Answered by Dr. S Patra 25 minutes later
Brief Answer:
CONSULT WITH DOCTOR FOR SAFE TERMINATION.

Detailed Answer:
Hello,

Thanks for writing to us.

On positive pregnancy test, medical abortion can be done successfully with abortion pill under the guidance of gynecologist. However, self administration of abortion pill is NOT recommended due to associated complications like nausea, vomiting, abdominal cramp, excessive vaginal bleeding, fainting etc. You can't control them at home.

Therefore, I suggest you to contact with local doctor for prescription, direction of using the pill and in emergency as abortion process is associated with several risks. It CAN'T be managed without doctor consultation. It will be more helpful.

Post pill abortion, one ultrasound scan is required to check for retained bits of fetal or placental tissue. In that case, you may need to undergo D & C.

To summarize, I suggest you to consult with local GYNECOLOGIST or healthcare provider for safe termination of the pregnancy.

Hope, it helps for your information. Kindly, close the discussion of you don't have any other query.

All the best and good luck.

Regards,
Dr Soumen

For Future query, you can revert back to me in following address:

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S Patra 41 minutes later
Actually i cant go to a doctor now so suggest me anyother alternative please
doctor
Answered by Dr. S Patra 1 hour later
Brief Answer:
CONSULT WITH DOCTOR FOR SAFE TERMINATION.

Detailed Answer:
Hello Dear,

Thanks for your follow up query.

I understand your current situation. However, it is TOO LATE (almost 7 weeks) for successful medical abortion without doctor's consultation.

There is risk of INCOMPLETE ABORTION and heavy bleeding related complication. It CAN'T be managed at home. In emergency, you have to visit your doctor for next management. Surgical procedure (D & C) may be required for complete evacuation of uterine cavity.

Without clinical assessment, abortion pill can't be prescribed from the web. It is quite ILLEGAL in XXXXXXX

Hope, you should understand the fact. Good luck.

Regards,
Dr Soumen
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S Patra 23 hours later
i called one gynecologist she said to take mifi kit and procedure to take the it is it a good idea to take that tablet she said everything will be alright after taking the kit
doctor
Answered by Dr. S Patra 11 minutes later
Brief Answer:
TAKE THE KIT AS PER YOUR DOCTOR'S ADVICE.

Detailed Answer:
Hello,

Thanks for additional query.

If you have contacted with your gynecologist, then you can take MIFI KIT according to her direction.

You will get heavy bleeding within 12 hrs of taking the kit-medicine and continue for next 3 to 7 days until product is expelled out.

You should undergo one ultrasound scan 1 week after taking the abortion pill to check for retained bits or placental tissue. You must contact with your doctor.

Hope, it helps for you. If you have any other query, you can directly ask me and I will be happy to help you.

Regards,
Dr soumen
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Procedures ,  

Recent questions on  Ipill

doctor1 MD

Hi, Subject : Missed Periods ( had Emergency Contraceptive called "i-pill" last month Sept. ) Last Month "September" I got my Periods at 30th August which Lasted 7 days my normal cycle. on September 19th 20 and 22 I had unprotected Sex and on 22th...

doctor1 MD

Hello, My friend had consumed an ipill and it's been more than 36hrs now. She is experiencing body pain , cramps and also fever . Her due date for periods is after 6days from now. What should we do doctor?

doctor1 MD

Hi doc, im 22, my LMP was aug 24, i had unprotected sex on july 27 took ipill within 24 hours, i suffered with severe fever and cold on september 1-5, after then its been almost more than 45 days i still dint get my periods.. Did pregnancy test...

doctor1 MD

I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill an emergency contraceptive pill. My periods were normal. Yesterday Again I had encountered similar situation, I had unprotected intercourse and within few hours of having sex I took an Ipill. Within 3 hours of taking the Ipill I had sex again by withdrawal method. My question is Do I need to follow an Ipill again or not. I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill-an emergency contraceptive pill. My periods were normal. Yesterday Again I had encountered similar situation, I had unprotected intercourse and within few hours of having sex I took an Ipill. Within 3 hours of taking the Ipill I had sex again by withdrawal method. My question is Do I need to follow an Ipill again or not.